# SDR VNAA9910009

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Row 9a
- Part time: 8,489 hours
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW FOUND THE EMERGENCY EXIT LIGHT AT SEAT 9A WAS NOT WORKING.  MAINTENANCE REPLACED THE EMERGENCY BATTERY AT THE 6LK POSITION IN ACCORDANCE WITH THE DORNIER MAINTENANCE MANUAL 33-51-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
